Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

CT scan showed heterographic grey matter in brain, twitching, migraine. What treatment is helpful?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 502 Questions
A CT scan showed that I have heterotrophic gray matter on the right side of my brain. I am a 40 year old female and have started having twitching episodes and have had a migraine headache for 5 weeks, nothing helps. I am wondering what treatment for this might be. I had an MRI but have to wait two weeks before I see a neurologist. After thinking back on things, I believe a I have had focal seizures my whole li that have been missed. School has always been hard for me and I have always been "accident" prone.
Posted Wed, 18 Apr 2012 in Brain and Spine
Answered by Dr. Shiva Kumar R 7 hours later

Thanks for the query.

Heterotrophic grey matter can be seen in people suffering from seizures and rarely in normal people without epilepsy. We need to go back and see if all the twitches and fainting spells you had in the past were seizures or not. If confirmed, medications need to be started for seizures.

However you should keep in mind that all twitches and fainting spells are not seizures. So I personally feel meeting an Epileptologist is worth in you for clarifying the nature of the spells. If required long term EEG (Electroencephalography) monitoring called as Video-EEG may be required to document and ascertain the nature of the spells.

I am sorry you are dealing with this frustrating concern and I hope you can find yourself in better health soon with the help of your Neurologist.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.


Dr Shiva Kumar R
Neurologist & Epileptologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor